An Orthonormal Basis in Sobolev–Slobodetskii Spaces on an Interval
Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 558-560
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_4_a15,
author = {S. I. \`Eminov},
title = {An {Orthonormal} {Basis} in {Sobolev{\textendash}Slobodetskii} {Spaces} on an {Interval}},
journal = {Differencialʹnye uravneni\^a},
pages = {558--560},
year = {2005},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_4_a15/}
}
S. I. Èminov. An Orthonormal Basis in Sobolev–Slobodetskii Spaces on an Interval. Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 558-560. http://geodesic.mathdoc.fr/item/DE_2005_41_4_a15/